# SDR UALA2013031201475

- Difficulty date: March 11, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 51,945 hours, 13,856 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 503111
- Part serial: 292
- Condition: Faulty
- Location: Nr 2 Audio
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS RADIO SQUEALS WHEN TRANSMITTING.   REMOVED & REPLACED AUDIO COMM PANEL, OPS CHECKED GOOD.
